Becotide and Night terrors

Since Isaac has been on 400mcg of becotide am and pm he has started to have night terrors (started about 6 days after higher dose) I have read up on the net that this is possible.

Has anyone else experienced such a thing or could it just be coincidence?

I know that he is at the age for night terrors to start, but he has been *very* active since on the higher dose of meds and I can't help but blame that instead.

Sarah

3 Replies

oldestnewest
  • Hi Sarah,

    Was just reading through the messages and the title caught my eye. My daughter is 5, has been on becotide and salbutamol since she was a baby. Her asthma symtoms began when she was only 6 months old. She is now on the 200mg becitide x 4 daily, so 800mg a day, and has been on this dose for about 2 years now. My daughter also suffers from night terrors, and has done for about the last 18 months. I have never connected these before but looking back it could be.

    Thanks, Jacquie

  • Yes yes and yes. Mike had them, they swore it had nothing to do with his meds until we tried a controlled in hospital withdrawal of them and the terrors and wall climbing by day stopped.

    The good news is he did outgrow them in time.

    Bex

  • Thanks

    The good news is that Isaac is now on a *much* lower dose of becotide and his night terrors have stopped. I am certain that they were the cause, along with his behaviour, which has very much improved also.

    The test will come when he gets ill again and needs to be upped! fingers crossed not too soon.

    sarah

You may also like...